# SDR AWXA200601571

- Difficulty date: August 28, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 61,147 hours, 42,539 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602218SP
- Part serial: 273R
- Condition: Cracked
- Location: Rt Wing
- Part time: 61,147 hours, 42,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND 2 CRACKS, BOTTOM NR 5 SLAT BELOW OUTBD MAIN TRACK, SLAT STA 230 - 232.  REPAIRED 2 CRACKS BOTTOM NR 5 SLAT BELOW OUTBD MAIN TRACK, IAW B737-300 SRM 57-43-01-2R6, FIG 201.
